# SDR SWAA2021101228336

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; AFT L/H OVER WING EMERGENCY EXIT. THE SIGNS FWD AND AFT OF EXIT HATCH ARE INOP / REMOVED AND REPLACED EMERGENCY EXIT SIGNS FWD AND AFT OF AFT L/H OVER WING EMERGENCY EXIT DOOR IAW AMM 33-51-01-960-802 STEP 3C(!) - (14). OPS CHECK GOOD.
